# SDR SWAA2021021247751

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 42,793 hours, 29,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GLIDE ARM BROKEN / R&R FWD L1 DOOR GUIDE PIN SHEARED SCREW OPS CHECK OK REF AMM 52-11-21
